# SDR SWAA2024020246826

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 58,938 hours, 35,466 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR ROWS ; TRAY TABLE LOCK LATCHES SWING BOTH DIRECTION @ 11 CB ; 12 FED EXIT DOOR ROWS TRAY TABLE LOCK LATCHES SWING BOTH DIRECTION @ 11 CB 12 FED<[01] REPLACED TRAY TABLE LATCHES @ SEAT ROWS 11B & 12FED IAW CMM 25-21-42.
